Logo Logo
Help
Contact
Switch Language to German
Giusti, Andrea (2018): Addendum to: A comment on some new definitions of fractional derivative. In: Nonlinear Dynamics, Vol. 94, No. 2: p. 1547
Full text not available from 'Open Access LMU'.

Abstract

This is a brief Addendum to Giusti (Nonlinear Dyn 1-7, 2018. 10.1007/s11071-018-4289-8), whose aim is to properly acknowledge a result that had been obtained in a previous paper, of which the author was unfortunately not aware of until very recently.